I have uti so i started to take nitrofurantoin and on 4th day of taking it i am getting rashes that are really itchy just like mosquito bites and they are spreading. I still have uti symptoms i don't know if i should keep on taking it or stop..it is friday night so i can't even contact the hospital please help!!!
altmrkdoooo; Yes you should stop it now and if the rash continues to get worse take your bottle with you and go to the E.R. EVEN MORE SO IF THE BREATHING IS AFFECTED IN ANYWAY. then call the doctor Monday and tell them your problems. And they should start you on something else And also have the Pharmacy and the Doctor put this medication on your chart that you have an allergy to it. good luck.
- Nitrofurantoin Information for Consumers
- Nitrofurantoin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nitrofurantoin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 May 2012 • 1 answer
Nitrofurantoin - I'm a 72 year old paraplegic & am taking microbid daily now for 2 month's. How long
Posted 23 Dec 2015 • 1 answer
Posted 19 Jul 2016 • 0 answers
Posted 13 Jul 2018 • 1 answer
Nitrofurantoin - since it says to take at bedtime, can I take it the following night after having...
Posted 13 Aug 2018 • 1 answer